-
Re: Indian Names
Are you sure they changed their name, Gal?
Aug 11, 2005 -
Re: Write to express, not to impress.
Rei is right. When I read his article about poetry, I didn't concern myself with the big words and confusing references since it was supposed to be a research paper. ...
Aug 10, 2005 -
Re: Christian Debate and Discussion
Eh... I don't agree with number 3 for various reasons. You can read those reasons by seeing my argument in the God and free will section. But, if you get ...
Aug 10, 2005 -
Re: Christian Debate and Discussion
God is everything, m'dear. ;)
Aug 10, 2005 -
Re: Boring Avatar Club
Hehehe... Anyone else in the boring avatar club?
Aug 10, 2005 -
Re: Post Your Pic Here (3)
I swear... I thought I saw Gal today. There was this supremely pretty girl who was into drama, arts, and all that. She wasn't completely thin, and I guess some ...
Aug 10, 2005 -
Re: Boring Avatar Club
Hehehe, but I remember your blue creature avvie too!
Aug 10, 2005 -
Re: Boring Avatar Club
Is there anyone besides me who has had their original avvie? This was my first avvie. Then, when the people came about, I got some points and got some clothes ...
Aug 10, 2005 -
Re: Write to express, not to impress.
I write, not just because it is fun and beautiful, but because it can be beautiful when it is deadly as well. It's the combination of each which I love. ...
Aug 10, 2005 -
Re: Goodbye Yellow Brick Road. I mean you guys.
I know. >
Aug 9, 2005 -
Re: Christian Debate and Discussion
Ah, but that's just talking about the journey. Everybody is different in the way they approach their journey. But the goal is essentially the same. When I teach someone about ...
Aug 9, 2005 -
Re: Tattoos
Eh... well, at my school, whenever someone gets a tattoo, everyone wants to see it. So then that person lifts up there shirt or pulls it down, just enough so ...
Aug 9, 2005 -
Re: Tattoos
Exactly my point! LOL!
Aug 9, 2005 -
Re: Tattoos
Tattoos bring attention to other people's bodies. So... Do I want one? NO! It's bad enough being stared at for being who I am, but to have another reason? *shivers*
Aug 9, 2005 -
Re: Post Your Pic Here (3)
Oh fun... Albuterol. It makes me all twitchy and stuff. Not fun.
Aug 9, 2005
